# SDR CA011031013

- Difficulty date: October 4, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 15,352 hours
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 4033600
- Condition: Cracked
- Location: Nlg Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, A CRACK WAS FOUND AT NOSE GEAR LINK ATTACH POINT.
